On Marczewski-Steinhaus type distance between hypergraphs

M. Karoński; Z. Palka

Applicationes Mathematicae (1977)

  • Volume: 16, Issue: 1, page 47-57
  • ISSN: 1233-7234

How to cite


M. Karoński, and Z. Palka. "On Marczewski-Steinhaus type distance between hypergraphs." Applicationes Mathematicae 16.1 (1977): 47-57. <http://eudml.org/doc/266539>.

author = {M. Karoński, Z. Palka},
journal = {Applicationes Mathematicae},
language = {eng},
number = {1},
pages = {47-57},
title = {On Marczewski-Steinhaus type distance between hypergraphs},
url = {http://eudml.org/doc/266539},
volume = {16},
year = {1977},

AU - M. Karoński
AU - Z. Palka
TI - On Marczewski-Steinhaus type distance between hypergraphs
JO - Applicationes Mathematicae
PY - 1977
VL - 16
IS - 1
SP - 47
EP - 57
LA - eng
UR - http://eudml.org/doc/266539
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.